# SDR AWXA200400658

- Difficulty date: June 6, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 56,151 hours, 35,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK SEVERAL CRACKS WERE FOUND AT RIVET HOLES ON NR 4 LEADING EDGE SLAT FROM SS 28 RT TO SS 84 RT.  MAINTENANCE CUT OUT DAMAGED SECTION OF NR 4 SLAT SKIN FROM SS 28 RT TO SS 84 RT; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206 SHEETS 3 & 4.
